# SDR UIEA2021091702042

- Difficulty date: September 16, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 2006090716
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H ENGINE HPSOV INOP ( HIGH PRESSURE SHUTOFF VALVE (HPSOV) SYSTEMS /  ALL EXCEPT CF6-80C2 )( TRANSFERRED TO MDDR 153619 MEL 36-11-02-01 CAT C DUE DATE 26SEP21. PLACARD INSTALLED. REF LOGPAGE 1207824 #4 CVG 22 SEP 21 AND LOGPAGE 1207825 #9 CVG22SEP21  /  C/W AP- 20681 - 3 THROUGH 6 - REMOVED AND REPLACED FATS AND PRV EXIT PRESSURE SENSORS IAW AMM 36-21-08. PERFORMED BLEED AIR BITE IAW AMM 36-23-00. NO FAULTS AND ENGINE RUN IAW AMM 71-00-00 CHKS GOOD. THIS CLEARS MDDR 153619. PLACARDS REMOVED. MCC NOTIFIED. )
